Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

What is the cause for sudden head aches that occur only on one side of the head ?

My mother 75 yrs get pain in left or right or center of head in a portion of 4-5 cm without any notice or prior signal any time. MRI report is normal all drugs tried but ultimately Rizora 5 if taken at the moment pain start, She get relief in 1-2 hrs, if delayed it takes 5-6 hrs. some doctors advise dont take it may cause heart attack . some time pain comes daily and some time it may not come for 8-10 days. what is this and solutions.
Asked On : Fri, 3 Jun 2011
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Hi
Welcome to health care magic
     you must consult some good neurologist ,normal MRI does not meant every thing is normal.there are certain other investigation & detailed medical history which makes the diagnosis.
‘Hope I have answered your query, I will be available to answer your follow up queries, “Wish you Good Health and speedy recovery”

Disclaimer
Answered: Fri, 3 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

Related questions you may be interested in

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor